MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87048
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During product analysis it was observed a device defect in the visual and the functional test.However in the electrical test the mini electro 3 didn't have any response.Therefore, the mini electrodes were microscopically reviewed and it was noted that the me1 and me3 had char residues, the me3 specifically was completely covered with these residues, the residues of me3 were carefully removed after this passed the test of electrical working properly.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.
 
Event or Problem Description
Reportable based on analysis completed on (b)(6) 2021.It was reported that during a ablation procedure involving a intellanav mifi xp, intracardiac electrogram(egm) noise was present during ablation that became more pronounced over time.Changing the catheter connection box did not resolve the issue.Changing the catheter resolved the issue.The procedure was completed, no patient complications were reported.Analysis of the device revealed magnetic electrodes 1 and 3 had char residues.

Brand Name
INTELLANAV MIFI XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12556714
Report Number2134265-2021-12314
Device Sequence Number3488070
Product Code OAD
UDI-Device Identifier08714729885726
UDI-Public08714729885726
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model Number87048
Device Catalogue Number87048
Device Lot Number0026705820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/30/2021
Patient Sequence Number1